Some remarks and examples concerning the transience and recurrence of random diffusions
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 4, p. 519-536
@article{AIHPB_1992__28_4_519_0,
     author = {Pinsky, Ross and Scheutzow, Michael},
     title = {Some remarks and examples concerning the transience and recurrence of random diffusions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {4},
     year = {1992},
     pages = {519-536},
     zbl = {0766.60098},
     mrnumber = {1193083},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_4_519_0}
}
Pinsky, Ross; Scheutzow, Michael. Some remarks and examples concerning the transience and recurrence of random diffusions. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 4, pp. 519-536. http://www.numdam.org/item/AIHPB_1992__28_4_519_0/

[1] M.I. Freidlin, Functional Integration and Partial Differential Equations, Princeton University Press, Princeton, 1985. | MR 833742 | Zbl 0568.60057

[2] A. Friedman, Stochastic Differential Equations, Vol. 1, 1975, Academic Press. | Zbl 0323.60056

[3] K. Ichihara, Some Global Properties of Symmetric Diffusion Processes, Publ. RIMS Kyoto Univ., Vol. 14, 1978, pp. 441-486. | MR 509198 | Zbl 0397.60062

[4] R.Z. Khasminkii, Ergodic Properties of Recurrent Diffusion Processes and Stabilization of the Solution of the Cauchy Problem for Parabolic Equations, Proc. Theory and Appl., Vol. 5, 1960, pp. 179-196. | MR 133871 | Zbl 0106.12001

[5] R.Z. Khasminskii, On the Averaging Principle for Stochastic Differential Equations, Kybernetika, Academia, Praha, Vol. 4, 1968, pp. 260-279 (Russian). | MR 260052 | Zbl 0231.60045

[6] M.A. Pinsky and R.G. Pinsky, Transience and Recurrence for Diffusions in Random Temporal Environments, Annals of Probability (to appear).

[7] R.G. Pinsky, Transience and Recurrence for Multidimensional Diffusions: A Survey and a Recent Result, Contemporary Mathematics-AMS, Vol. 73, 1988, pp. 273-285. | MR 954645 | Zbl 0664.60076

[8] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, N.Y., 1979. | MR 532498 | Zbl 0426.60069

[9] S.R.S. Varadhan, Diffusion Problems and Partial Differential Equations, Tara Institute, Bombay, 1980. | Zbl 0489.35002